Some Stability Results for Markovian Economic Semigroups
The paper studies existence, uniqueness and stability of stationary equilibrium distributions in a class of stochastic dynamic models common to economic analysis. The stability conditions provided are suitable for treating multi-sector models and nonlinear time series models with unbounded state.
|Date of creation:||2004|
|Date of revision:|
|Contact details of provider:|| Postal: Department of Economics, The University of Melbourne, 4th Floor, FBE Building, Level 4, 111 Barry Street. Victoria, 3010, Australia|
Phone: +61 3 8344 5355
Fax: +61 3 8344 6899
Web page: http://fbe.unimelb.edu.au/economics
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mitra, Tapan & Roy, Santanu, 2003.
"Optimal Exploitation of Renewable Resources under Uncertainty and the Extinction of Species,"
03-10, Cornell University, Center for Analytic Economics.
- Tapan Mitra & Santanu Roy, 2006. "Optimal exploitation of renewable resources under uncertainty and the extinction of species," Economic Theory, Society for the Advancement of Economic Theory (SAET), vol. 28(1), pages 1-23, 05.
- repec:cup:macdyn:v:1:y:1997:i:4:p:740-69 is not listed on IDEAS
- Mirman, Leonard J. & Morand, Olivier F. & Reffett, Kevin L., 2008.
"A qualitative approach to Markovian equilibrium in infinite horizon economies with capital,"
Journal of Economic Theory,
Elsevier, vol. 139(1), pages 75-98, March.
- Leonard J Mirman & Olivier F. Morand & Kevin L. Reffett, 2004. "A Qualitative Approach to Markovian Equilibrium in Infinite Horizon Economies with Capital," Levine's Bibliography 122247000000000224, UCLA Department of Economics.
- Stachurski, John, 2002.
"Stochastic Optimal Growth with Unbounded Shock,"
Journal of Economic Theory,
Elsevier, vol. 106(1), pages 40-65, September.
- Stachurski, John, 2003. "Economic dynamical systems with multiplicative noise," Journal of Mathematical Economics, Elsevier, vol. 39(1-2), pages 135-152, February.
- Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
- Le Van, C. & Morhaim, L. & Dimaria, C.-H., 2000.
"The Discrete Time Version of the Romer Model,"
Papiers d'Economie MathÃ©matique et Applications
2000.63, UniversitÃ© PanthÃ©on-Sorbonne (Paris 1).
- Futia, Carl A, 1982. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Econometrica, Econometric Society, vol. 50(2), pages 377-408, March.
- Mehmet Caner & Bruce E. Hansen, 2001.
"Threshold Autoregression with a Unit Root,"
Econometric Society, vol. 69(6), pages 1555-1596, November.
- Rabi Bhattacharya & Mukul Majumdar, 2003. "Dynamical systems subject to random shocks: An introduction," Economic Theory, Society for the Advancement of Economic Theory (SAET), vol. 23(1), pages 1-12, December.
- Long, John B, Jr & Plosser, Charles I, 1983. "Real Business Cycles," Journal of Political Economy, University of Chicago Press, vol. 91(1), pages 39-69, February.
- Bray, Margaret, 1982. "Learning, estimation, and the stability of rational expectations," Journal of Economic Theory, Elsevier, vol. 26(2), pages 318-339, April.
- Donaldson, John B. & Mehra, Rajnish, 1983. "Stochastic growth with correlated production shocks," Journal of Economic Theory, Elsevier, vol. 29(2), pages 282-312, April.
- Razin, Assaf & Yahav, Joseph A, 1979. "On Stochastic Models of Economic Growth," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(3), pages 599-604, October.
- Hopenhayn, Hugo A & Prescott, Edward C, 1992. "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies," Econometrica, Econometric Society, vol. 60(6), pages 1387-406, November.
- Farmer, Roger E.A. & Woodford, Michael, 1997. "Self-Fulfilling Prophecies And The Business Cycle," Macroeconomic Dynamics, Cambridge University Press, vol. 1(04), pages 740-769, December.
When requesting a correction, please mention this item's handle: RePEc:mlb:wpaper:902. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Katherine Perez)
If references are entirely missing, you can add them using this form.